# SDR AUS20040501

- Difficulty date: June 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Part time: 33,942 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FIREWALL CRACKED AT 7 O'CLOCK POSITION. FOUND DURING INSPECTION IAW AD/BAE146/053.
